ISSN: 1304-7191 | E-ISSN: 1304-7205
On a boundary value problem with symmetric double well potential and spectral parameter in the boundary condition
1Department of Mathematics, Karadeniz Technical University, Trabzon, 61080, Türkiye
Sigma J Eng Nat Sci 2024; 42(2): 572-577 DOI: 10.14744/sigma.2024.00044
Full Text PDF


The asymptotic expansion of the eigenvalue of Sturm-Liouville problem is presented. The problem has a symmetric double well potential that is continuous, symmetrical to both the midpoint and quarter point of the related interval and non-increasing on the quarter interval.